# SDR 2011FA0000333

- Difficulty date: May 24, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N96SH
- Make and model: Bell 47G-3B-1
- Aircraft serial: 2927
- Aircraft time: 13,752 hours
- Engine: Allsn 250C10D
- Engine time: 2,315 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 6870035
- Condition: Loose
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(PC) PNEUMATIC LINE CAME LOOSE AT THE FCU CAUSING ENGINE SPOOL DOWN IN FLIGHT.  NUMERIOUS CSL HAVE BEEN ISSUED ON THIS TOPIC, BUT SEEM NOT TO BE BEING FOLLOWED.  AN AD SHOULD BE CONSIDERED TO ENFORCE COMPLIANCE WITH LINE SECURITY.  THIS IS A KNOWN AND CONTINUING PROBLEM, OF THESE PNEUMATIC SYS LINES ON THIS SERIES OF ENGINES.  PNEUMATIC LINES TO THE ENGINE FUEL CONTROL COMING LOOSE ON THIS SERIES OF ENGINES CAUSES LOSS OF ENGINE POWER CONTROL.
